A problem of Diophantos-Fermat and Chebyshev polynomials of the second kind.
Portugaliae mathematica, Tome 52 (1995) no. 3, pp. 301-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
recurrence relation, Chebyshev polynomials of the second kind, perfect square, Fibonacci numbers
@article{PORMA_1995__52_3_47474,
author = {Udrea, Gheorghe},
title = {A problem of {Diophantos-Fermat} and {Chebyshev} polynomials of the second kind.},
journal = {Portugaliae mathematica},
pages = {301--304},
year = {1995},
volume = {52},
number = {3},
zbl = {0844.11013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_3_47474/}
}
Udrea, Gheorghe. A problem of Diophantos-Fermat and Chebyshev polynomials of the second kind.. Portugaliae mathematica, Tome 52 (1995) no. 3, pp. 301-304. http://geodesic.mathdoc.fr/item/PORMA_1995__52_3_47474/